General fractal conservation laws arising from a model of detonations in gases

Matthieu Alfaro, Jerome Droniou

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)127 - 151
Number of pages25
JournalApplied Mathematics Research eXpress
Volume2012
Issue number2
DOIs
Publication statusPublished - 2012
Externally publishedYes

Cite this

@article{657ef17a43d94c248ff020cfd3903367,
title = "General fractal conservation laws arising from a model of detonations in gases",
author = "Matthieu Alfaro and Jerome Droniou",
year = "2012",
doi = "10.1093/amrx/abr015",
language = "English",
volume = "2012",
pages = "127 -- 151",
journal = "Applied Mathematics Research eXpress",
issn = "1687-1200",
publisher = "Oxford University Press",
number = "2",

}

General fractal conservation laws arising from a model of detonations in gases. / Alfaro, Matthieu; Droniou, Jerome.

In: Applied Mathematics Research eXpress, Vol. 2012, No. 2, 2012, p. 127 - 151.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - General fractal conservation laws arising from a model of detonations in gases

AU - Alfaro, Matthieu

AU - Droniou, Jerome

PY - 2012

Y1 - 2012

U2 - 10.1093/amrx/abr015

DO - 10.1093/amrx/abr015

M3 - Article

VL - 2012

SP - 127

EP - 151

JO - Applied Mathematics Research eXpress

JF - Applied Mathematics Research eXpress

SN - 1687-1200

IS - 2

ER -